Journal of East China Normal University(Natural Sc ›› 2005, Vol. 2005 ›› Issue (4): 6-11,9.

• Article • Previous Articles     Next Articles

The Largest and Smallest Eigenvalues of Double Cyclic Graphs(Chinese)

YIN Shu-hua 1,3 , SHU Jin-long 1,2   

  1. 1. Department of Mathematics, East China Normal University, Shanghai 200062, China; 2.Key Laboratory of Geographic Information Science, Ministry of Education, East China Normal University, Shanghai 200062,China}; 3. Institute of Mathematics, Zhejiang Univeristy, Ningbo 315100,Zhejiang, China
  • Received:2003-11-07 Revised:2003-12-17 Online:2005-11-25 Published:2005-11-25
  • Contact: SHU Jin-long

Abstract: Two classes of connected double cyclic graphs, An(p,q) and Bn(Gls,Gkt,Tm), are investigated in this paper. The relationship between the largest eigenvalues and the girths, and low bounds of the smallest eigenvalues of the graphs are obtained.Moreover, extremal graphs with these bounds are characterized,respectively, and the upper bound on the spread of the graphs is presented.

Key words: bipartite graph, spread, double cyclic graph, bipartite graph, spread

CLC Number: